Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 851237, 6 pages
http://dx.doi.org/10.1155/2014/851237
Research Article

The Relationship between Two Involutive Semigroups and Is Defined by a Left Multiplier T

1Department of Mathematics Science and Research Branch, Islamic Azad University, Tehran, Iran
2Department of Mathematics, Faculty of Mathematical Science and Computer, Kharazmi University, 50 Taleghani Avenue, Tehran 15618, Iran

Received 8 April 2014; Revised 12 June 2014; Accepted 15 July 2014; Published 17 August 2014

Academic Editor: Dragan Djordjevic

Copyright © 2014 S. M. Mohammadi and J. Laali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. T. Birtel, “Banach algebras of multipliers,” Duke Mathematical Journal, vol. 28, pp. 203–211, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Larsen, An Introduction to the Theory of Multipliers, Springer, Berlin , Germany, 1971. View at MathSciNet
  3. J. Yoo, “On the spectral properties of multipliers,” Communications of the Korean Mathematical Society, vol. 12, no. 4, pp. 911–919, 1997. View at Google Scholar · View at MathSciNet
  4. J. Laali, “The multipliers related products in Banach alegebras,” Quaestiones Mathematicae, vol. 37, pp. 1–17, 2014. View at Google Scholar
  5. H. G. Dales, Banach Algebras and Automatic Continuity, vol. 24 of London Mathematical Society Monographs. New Series, The Clarendon Press, Oxford, UK, 2000. View at MathSciNet
  6. S. J. Bhatt, P. A. Dabhi, and H. V. Dedania, “Multipliers of weighted semigroups and associated Beurling BANach algebras,” Indian Academy of Sciences. Proceedings. Mathematical Sciences, vol. 121, no. 4, pp. 417–433, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. Civin and B. Yood, “The second conjugate space of a Banach algebra as an algebra,” Pacific Journal of Mathematics, vol. 11, pp. 847–870, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Duncan and S. A. R. Hosseiniun, “The second dual of a Banach algebra,” Proceedings of the Royal Society of Edinburgh A, vol. 84, no. 3-4, pp. 309–325, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Farhadi and F. Ghahramani, “Involutions on the second duals of group algebras and a multiplier problem,” Proceedings of the Edinburgh Mathematical Society II, vol. 50, no. 1, pp. 153–161, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. Neeb, “Representations of involutive semigroups,” Semigroup Forum, vol. 48, no. 2, pp. 197–218, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. C. Berg, J. P. R. Christensen, and P. Ressel, Harmonic Analysis on Semigroups, Springer, New York, NY, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet